On asymptotic behaviour of the difference equation \(x_{n+1} = \alpha+\frac{x_{n-1}^p}{x_n^p}\). (English) Zbl 1052.39005

The authors investigate the oscillation with respect to the equilibrium, and the asymptotic behaviour of the positive solutions to the difference equation \[ x_{n+1}=\alpha+(x_{n-1}/x_n)^p,\, n=0,1,\dots, \] where \(\alpha\geq 0\) and \(p\geq 1\).
Reviewer: Eduardo Liz (Vigo)


39A11 Stability of difference equations (MSC2000)
39A20 Multiplicative and other generalized difference equations
Full Text: DOI


[1] A.M. Amleh, E.A. Grove, D.A. Georgion and G. Ladas, On the recursive sequence \(x_{n + 1} = \alpha + \frac{{x_{n - 1} }}{{x_n }}\) , J. Math. Anal. Appl. 233, (1999), 790–798. · Zbl 0962.39004
[2] C. Gibbons, M. Kulenović and G. Ladas,On the recursive sequence y n+1=({\(\alpha\)}+{\(\beta\)}yn)/({\(\gamma\)}+yn) Math. Sci. Res. Hot-Line 4,No 2. (2000), 1–11. · Zbl 1039.39004
[3] V. L. Kocic, and G. Ladas,Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Kluwer Academic Publishers, Dordrecht, 1993. · Zbl 0787.39001
[4] V.L. Kocic, G. Ladas and I. Rodrigues,On the rational recursive sequences, J. Math. Anal. Appl. 173 (1993), 127–157. · Zbl 0777.39002
[5] W. Kosmala, M. Kulenović, G. Ladas and C. Teixeira,On the recursive sequence, y n+1= (p+yn)/(qyn+yn), J. Math. Anal. Appl. 251, (2000), 571–586. · Zbl 0967.39004
[6] Z. Zhang, B. Ping and W. Dong,Oscillatory of unstable type second-order neutral difference equations, Journal of Applied Mathematics and computing 9,No 1(2002), 87–100. · Zbl 0999.39014
[7] Z. Zhou, J. Yu and G. Lei,O scillations for even-order neutral difference equations, Journal of Applied Mathematics and Computing(old:KJCAM) 7, No 3(2000), 601–610. · Zbl 0966.39004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.